# SDR MASA200500787

- Difficulty date: October 5, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,570 hours, 14,497 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 4622
- Part serial: 745A
- Condition: Malfunctioned
- Location: Nlg Priority
- Part time: 17,153 hours, 13,741 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2746 PIT - LANDING GEAR DISAGREE WARNING MESSAGE.  REPLACED NOSE GEAR PRIORTY CHECK VALVE.
